Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 9, NWS Lincoln, IL

April 5, 2010Scott County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 5, 2010, 1:04 PM CDT for Scott County, Illinois. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2010, 1:04 PM CDT (18:04 UTC)
Expired
Apr 5, 2010, 2:00 PM CDT
In force
56 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
58.0 mph

County Scott County, IL

The radar

The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

812 
WUUS53 KILX 051804
SVRILX
ILC171-051900-
/O.NEW.KILX.SV.W.0009.100405T1804Z-100405T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
104 PM CDT MON APR 5 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCOTT COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 200 PM CDT

* AT 101 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES SOUTHEAST OF PITTSFIELD...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WINCHESTER...ALSEY...MANCHESTER...FLORENCE...GLASGOW...RIGGSTON AND
  MERRITT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3966 9062 3975 9038 3967 9038 3967 9034
      3964 9034 3964 9032 3959 9030 3952 9030
      3952 9059 3956 9058 3963 9062
TIME...MOT...LOC 1804Z 247DEG 29KT 3952 9072
WIND...HAIL <58MPH 1.00IN

$$

BARNES
2 follow-up statements
573 
WWUS53 KILX 051824
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
124 PM CDT MON APR 5 2010

ILC171-051900-
/O.CON.KILX.SV.W.0009.000000T0000Z-100405T1900Z/
SCOTT IL-
124 PM CDT MON APR 5 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SCOTT COUNTY
UNTIL 200 PM CDT...

AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 7 MILES WEST OF ALSEY...OR 8 MILES SOUTHWEST OF
WINCHESTER...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  WINCHESTER...ALSEY...MANCHESTER...GLASGOW...RIGGSTON AND MERRITT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3966 9062 3975 9038 3967 9038 3967 9034
      3964 9034 3964 9032 3959 9030 3952 9030
      3952 9059 3956 9058 3963 9062
TIME...MOT...LOC 1824Z 247DEG 29KT 3958 9053
WIND...HAIL <58MPH 1.00IN

$$
793 
WWUS53 KILX 051857
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
157 PM CDT MON APR 5 2010

ILC171-051906-
/O.EXP.KILX.SV.W.0009.000000T0000Z-100405T1900Z/
SCOTT IL-
157 PM CDT MON APR 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR SCOTT COUNTY WILL EXPIRE AT
200 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3966 9062 3975 9038 3967 9038 3967 9034
      3964 9034 3964 9032 3959 9030 3952 9030
      3952 9059 3956 9058 3963 9062
TIME...MOT...LOC 1856Z 247DEG 29KT 3968 9022
WIND...HAIL <58MPH <.50IN

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 12:41 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 5, 12:41 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1241 PM CDT MON APR 5 2010

.DISCUSSION...
ISSUED 1043 AM CDT MON APR 5 2010

STATIONARY FRONTAL BOUNDARY IS CURRENTLY DRAPED ALONG THE I-70
CORRIDOR...BUT WILL BEGIN LIFTING NORTHWARD AS A WARM FRONT THIS
AFTERNOON. CLUSTERS OF ELEVATED CONVECTION HAVE DEVELOPED NORTH OF
THE BOUNDARY ACROSS NORTHERN MISSOURI THIS MORNING...WITH THE
GENERAL STORM MOTION TAKING THE CELLS E/NE TOWARD CENTRAL
ILLINOIS. 12Z KILX UPPER AIR SOUNDING SHOWED A CONSIDERABLE AMOUNT
OF DRY AIR AT MID-LEVELS...HOWEVER THIS WILL EVENTUALLY BE
OVERCOME BY WARM/MOIST ADVECTION FROM THE SOUTH AS THE DAY GOES
ON. 12Z MODELS ARE NOT HANDLING THE CURRENT CONVECTION VERY WELL
AT ALL...SO AFTERNOON FORECAST WILL BE BASED MAINLY ON OBSERVATIONAL
DATA AND CONCEPTUAL MODELS. THINK SHOWERS/STORMS OVER MISSOURI
WILL EVENTUALLY WORK EASTWARD ALONG THE FRONT INTO WEST-CENTRAL
ILLINOIS BY EARLY AFTERNOON...THEN WILL SPREAD/DEVELOP ACROSS THE
REST OF THE AREA BY MID TO LATE AFTERNOON. BEST CONVECTION CHANCES
LOOK TO BE ALONG AND NORTH OF THE FRONT...SO HAVE FOCUSED HIGHEST
POPS ALONG AND NORTH OF A JACKSONVILLE TO DANVILLE LINE...WITH
ONLY SLIGHT CHANCE POPS SOUTH OF I-70. AS BOUNDARY LIFTS FURTHER
NORTHWARD...STORM CHANCES WILL LINGER ACROSS THE NORTHERN TWO-THIRDS
OF THE KILX CWA THIS EVENING...BEFORE SHIFTING INTO NORTHERN
ILLINOIS OVERNIGHT.

&&

.AVIATION...
ISSUED 1241 PM CDT MON APR 5 2010

CLUSTER OF THUNDERSTORMS CURRENTLY CROSSING THE MISSISSIPPI RIVER
JUST SOUTH OF QUINCY WILL TRACK E/NE INTO CENTRAL ILLINOIS THIS
AFTERNOON. BASED ON RADAR TIMING TOOLS...STORMS WILL ARRIVE AT
KSPI BETWEEN 18Z AND 19Z...THEN FURTHER EAST AT KDEC BETWEEN 19Z
AND 20Z. HAVE INCLUDED TEMPO GROUPS FOR THUNDER AT THOSE SITES
ACCORDINGLY. FURTHER NORTH AND EAST...WILL ONLY MENTION VCTS AT
THIS TIME...AS RATHER DRY/STABLE LAPS SOUNDINGS CREATE
CONSIDERABLE UNCERTAINTY AS TO HOW WIDESPREAD CONVECTION WILL
BECOME THIS AFTERNOON. WILL GRADUALLY END THE THUNDER THREAT FROM
SOUTH TO NORTH BETWEEN 00Z AND 06Z...AS WARM FRONT LIFTS NORTH OF
THE AREA. WINDS WILL INITIALLY BE FROM THE E/SE AT AROUND 5KT
EARLY THIS AFTERNOON...BUT WILL INCREASE TO 10 TO 15KT AND BECOME
S/SE ONCE THE FRONT PASSES LATER THIS AFTERNOON AND EVENING. WITH
STRONG PRESSURE GRADIENT DEVELOPING OVERNIGHT INTO TUESDAY...EXPECT
STRONG S/SW WINDS GUSTING TO 25KT.

BARNES
&&

.PREV DISCUSSION...
ISSUED 225 AM CDT MON APR 5 2010

FRONTAL BOUNDARY CURRENTLY LOCATED ROUGHLY ALONG A PITTSFIELD TO
LINCOLN TO WATSEKA LINE. TEMPERATURES HAVE DIPPED INTO THE UPPER 40S
AROUND GALESBURG...WHILE 70 DEGREE TEMPERATURES STILL PREVAIL SOUTH
OF I-70. MUCH OF THE SHOWER AND THUNDERSTORM ACTIVITY HAS WEAKENED
AND WAS CONCENTRATED ALONG THE I-70 CORRIDOR.

THE POSITIONING OF THIS FRONTAL BOUNDARY THE NEXT FEW DAYS...AND
ASSOCIATED THUNDERSTORM AND SEVERE WEATHER CHANCES...CONSTITUTE THE
MAIN CHALLENGES IN THIS FORECAST PACKAGE.

SHORT TERM...TODAY THROUGH THURSDAY...
THE COLD FRONT IS EXPECTED TO MOVE TO ABOUT THE I-70 CORRIDOR BEFORE
RETREATING BACK NORTHWARD BY MIDDAY. IT WILL BE A RACE TO SEE HOW
MUCH CONVECTION DEVELOPS BEFORE THE CAP STRENGTHENS IN THE
INCREASING WARM AIR FIELD. CURRENTLY PLAN TO CONTINUE WITH 30 POPS
ACROSS THE NORTHWEST CWA THIS AFTERNOON...BUT WILL GO WITH SLIGHT
CHANCES ELSEWHERE. STRENGTHENING LOW LEVEL JET OF 50-55 KNOTS SHOULD
SPREAD ACROSS THE AREA TONIGHT...HELPING TO FEED ANY STORMS THAT
DEVELOP. BULK OF NIGHTTIME ACTIVITY SHOULD BE IN NOTHERN ILLINOIS
CLOSER TO THE WARM FRONT...BUT WILL KEEP LOW POPS ACROSS THE
NORTHERN CWA FOR ANY EVENING ACTIVITY THAY MAY SPROUT. RATHER WINDY
CONDITIONS SHOULD DEVELOP IN THE WAKE OF THE WARM FRONT...WITH
TUESDAY LIKELY TO BE THE WINDIEST PART OF THE PERIOD.

SURFACE WAVE EXPECTED TO DEVELOP IN THE SOUTHERN PLAINS ON
TUESDAY...THEN RIDE NORTHEAST ALONG A COLD FRONT WHICH WILL BE
APPROACHING THE STATE FROM THE WEST. THE PROGRESSION OF THIS FRONT
HAS SLOWED A BIT...AND HAVE KEPT TUESDAY DRY. ANOTHER ROUND OF
SEVERE WEATHER POSSIBLE TUESDAY NIGHT AS THE FRONT
APPROACHES...PRIMARILY ACROSS THE NORTHWEST HALF OF THE CWA...WITH
CAPES APPROACHING 2000 J/KG. HOWEVER...THE SOUTHEAST CWA MAY END UP
STAYING DRY UNTIL WEDNESDAY. STILL SOME QUESTIONS AMONG THE MODELS
WITH THE STRENGTH OF THE LOW...AFFECTING THE FRONTAL SPEED AND
CONSEQUENTLY THE PRECIPITATION TIMING. HOWEVER...LIKELY POPS FOR
WEDNESDAY SEEM REASONABLE AT THIS TIME. THE NAM AND GFS BOTH SUGGEST
A DRY SLOT PASSING LATE WEDNESDAY NIGHT...WITH SOME LINGERING
SHOWERS THURSDAY AS A CLOSED UPPER LOW WORKS ITS WAY THROUGH THE
STATE. THE ECMWF HAS MORE OF AN ELONGATED TROUGH THOUGH...AND THUS
HAS A CLEANER TRANSITION TO DRY WEATHER. WILL TAPER OFF POPS FROM
WEST TO EAST ON THURSDAY FOR NOW.

LONG TERM...FRIDAY THROUGH SUNDAY...
NO CHANGES MADE TO THIS PART OF THE FORECAST. LONGER RANGE MODELS IN
REASONABLE AGREEMENT ON A DEEP UPPER TROUGH WORKING ACROSS THE
EASTERN CONUS ON FRIDAY...WITH A CLOSED UPPER LOW JUST NORTH OF THE
GREAT LAKES...RESULTING IN RATHER COOL CONDITIONS THURSDAY NIGHT.
AFTER THAT...A MORE ZONAL FLOW SHOULD EXIST AS A TROUGH APPROACHES
THE SOUTHWEST UNITED STATES...WITH MODERATING TEMPERATURES.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 5, 11:49 AM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1149 AM CDT MON APR 5 2010

ILZ027>031-036>038-041>046-061100-
CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-
PIATT-STARK-TAZEWELL-VERMILION-WOODFORD-
1149 AM CDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING.
THERE IS A SLIGHT RISK OF A FEW SEVERE STORMS...WITH THE MAIN
THREATS BEING LARGE HAIL AND WIND DAMAGE BETWEEN 2 PM AND 10 PM. AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE DURING THE EARLY STAGES OF
STORM DEVELOPMENT. THE STORMS SHOULD PUSH NORTH OF THE AREA LATER
THIS EVENING AS A WARM FRONT SWEEPS NORTHWARD INTO NORTHERN
ILLINOIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE WEATHER WILL BE POSSIBLE AGAIN LATE TUESDAY NIGHT AND
WEDNESDAY AS A COLD FRONT MOVES THROUGH ILLINOIS. LARGE HAIL AND
STRONG WINDS ARE POSSIBLE WITH SOME OF THE STORMS AFTER MIDNIGHT
TUESDAY NIGHT INTO WEDNESDAY MORNING. IN ADDITION TO THE HAIL AND
WINDS...LOCALLY HEAVY RAINFALL AMOUNTS CAN BE EXPECTED ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EVENING...PARTICULARLY BETWEEN 2 PM AND 10 PM.

ILZ040-047>053-061100-
CASS-CHRISTIAN-MACON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
1149 AM CDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING.
THERE IS A SLIGHT RISK OF A FEW SEVERE STORMS...WITH THE MAIN
THREATS BEING LARGE HAIL AND WIND DAMAGE BETWEEN NOON AND 8 PM. AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE DURING THE EARLY STAGES OF
STORM DEVELOPMENT. THE STORMS SHOULD PUSH NORTH OF THE AREA LATER
THIS EVENING AS A WARM FRONT SWEEPS NORTHWARD INTO NORTHERN
ILLINOIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE WEATHER WILL BE POSSIBLE AGAIN LATE TUESDAY NIGHT AND
WEDNESDAY AS A COLD FRONT MOVES THROUGH ILLINOIS. LARGE HAIL AND
STRONG WINDS ARE POSSIBLE WITH SOME OF THE STORMS AFTER MIDNIGHT
TUESDAY NIGHT INTO WEDNESDAY MORNING. IN ADDITION TO THE HAIL AND
WINDS...LOCALLY HEAVY RAINFALL AMOUNTS CAN BE EXPECTED ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EVENING...PARTICULARLY BETWEEN NOON AND 8 PM.

ILZ054>057-061>063-066>068-071>073-061100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
1149 AM CDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. THERE
IS A SLIGHT RISK OF A FEW SEVERE STORMS...WITH THE MAIN THREATS
BEING LARGE HAIL AND WIND DAMAGE BETWEEN NOON AND 6 PM. THE
STORMS SHOULD PUSH NORTH OF THE AREA THIS EVENING AS A WARM FRONT
SWEEPS NORTHWARD INTO NORTHERN ILLINOIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AS A COLD
FRONT MOVES THROUGH ILLINOIS. THE MAIN THREATS WILL BE LARGE HAIL
AND STRONG WINDS FROM MIDDAY INTO THE EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EVENING...PARTICULARLY BETWEEN NOON AND 6 PM.

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:16 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Tazewell44 min
Apr 4, 7:26 PM CDTTornado WarningILXFulton, Mason, Tazewell34 min
Apr 4, 7:44 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell46 min
Apr 4, 7:50 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard30 min
Apr 4, 7:53 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford67 min
Apr 4, 8:45 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt45 min
Apr 4, 9:03 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Sangamon, Scott42 min
Apr 4, 10:05 PM CDTSpecial Weather StatementILXVermilion40 min
Apr 4, 10:39 PM CDTSpecial Weather StatementILXColes, Moultrie51 min
Apr 5, 12:09 AM CDTSevere Thunderstorm WarningILXEffingham, Shelby51 min
Apr 5, 2:20 AM CDTSpecial Weather StatementILXClay, Richland55 min
Apr 5, 3:17 AM CDTSpecial Weather StatementILXLawrence, Richland58 min
Apr 5, 3:43 PM CDTSevere Thunderstorm WarningILXClark, Edgar62 min
Apr 5, 4:09 PM CDTTornado WarningILXClark, Edgar23 min
Apr 5, 5:10 PM CDTSpecial Weather StatementILXEdgar50 min
Apr 5, 5:19 PM CDTSpecial Weather StatementILXPiatt56 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.